# SDR WRLA2009187

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Center Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE MX/INSP FOUND CRACK.  CRACK ON CLG RT WHEEL WELL DOUBLER.  (REF EGAT NRC U05113).
